# SDR MWEA99101

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Row 5-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 10 MINUTE BURN TEST RT EXTERIOR NACELLE EMERGENCY LIGHTS FAILED AND THE OVERHEAD EMERGENCY LIGHT BETWEEN ROWS 5 AND 11 WERE EXTREMELY DIM.  MTC REMOVED AND REPLACED NICAD BATTERIES AND EMERGENCY BATTERY PACK.
